Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 409264, 7 pages
http://dx.doi.org/10.1155/2014/409264
Research Article

Traveling Wave Solution in a Diffusive Predator-Prey System with Holling Type-IV Functional Response

1Polytechnic Institute of Jiangxi Science and Technology Normal University, Nanchang 330038, China
2Department of Mathematics, Chongqing Normal University, Chongqing 400030, China
3School of Mathematics and Physics, University of South China, Hengyang 421001, China

Received 13 November 2013; Accepted 27 January 2014; Published 6 March 2014

Academic Editor: Chaudry Masood Khalique

Copyright © 2014 Deniu Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Deniu Yang, Lihan Liu, and Hongyong Wang, “Traveling Wave Solution in a Diffusive Predator-Prey System with Holling Type-IV Functional Response,” Abstract and Applied Analysis, vol. 2014, Article ID 409264, 7 pages, 2014. https://doi.org/10.1155/2014/409264.